# SDR COMA0860161

- Difficulty date: March 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 32,518 hours, 29,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FLOOR SILL AFT OF MAIN DOOR AS MARKED BETWEEN FS 349.00 AND 364.00.  CUT OUT CORRODED SILL AND INSTALLED A REPAIR DOUBLER AND SERVICEABLE SILL IAW EA 10-5320-02121 DATED 3/4/08.
